# SDR SWAA2024040357319

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] COMPLETED STEP 4;[02] CORROSION ON AFT CARGO BAY SHIELD; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 767 TO BS 794 RBL 22 WL 156 PER SRM 51-10-02; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG 146A0081.;[03] VERIFIED CORRECTIVE ACTION AND MEASUREMENTS FIELDS.;[04] CARD COMPLETE
